# SDR SWAA2022081232648

- Difficulty date: July 22, 2022
- Submitted: August 12, 2022
- Operation: Air carrier
- Aircraft: N7880D
- Make and model: Boeing 737-7K5
- Aircraft serial: 34693
- Aircraft time: 39,762 hours, 29,299 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Panel Support
- Condition: Worn
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT; PANEL 141LW HAS SEVERAL SCREWS HOLES ELONGATED / [01] RECEIVED NEW PANEL 141LW P/N: 453A2510-20. PANEL WILL BE INSTALLED ON T/C: TTG8Q00CRY4K;[02] VERIFIED STEP 1.
